skin-hair-icon
Skin care D
Hi , I was using ELOSONE HT Cream Any side effects in future at long tell me it is best for the skin or dangerous
3186 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Why are you using elosone ht cream. Are you using it on your face. Stop using it, it contains a steroid which will gradually make your facial skin thin and red. There will be burning sensation while going out. Its not good to use it. Stop it.
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.